# SDR AALA201609089013

- Difficulty date: September 4, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 57,352 hours, 24,559 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: D57571600159
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, INBD T/E WEDGE OTBD CORNER DELAMINATED AND SEPARATED.  REPLACED RT WING OTBD FLAP INBD T/E WEDGE IAW EA 263463.
